- -

The geometry of L(p)-spaces over atomless measure spaces and the daugavet property

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The geometry of L(p)-spaces over atomless measure spaces and the daugavet property

Show simple item record

Files in this item

dc.contributor.author Sánchez Pérez, Enrique Alfonso es_ES
dc.contributor.author Werner, Dirk es_ES
dc.date.accessioned 2015-05-19T18:33:41Z
dc.date.available 2015-05-19T18:33:41Z
dc.date.issued 2011
dc.identifier.issn 1735-8787
dc.identifier.uri http://hdl.handle.net/10251/50525
dc.description.abstract [EN] We show that Lp-spaces over atomless measure spaces can be characterized in terms of a p-concavity type geometric property that is related with the Daugavet property. es_ES
dc.description.sponsorship We appreciate the referee’s careful reading of the manuscript that has led to an improved exposition. The first author was partially supported by a grant from the Generalitat Valenciana (BEST/2009/108) and a grant from the Universidad Polit´ecnica de Valencia (PAID-00-09/2291). Support of the Ministerio de Educaci´on y Ciencia, under project #MTM2006-11690-C02- 01 (Spain) and FEDER is also gratefully acknowledged.
dc.language Español es_ES
dc.publisher Duke University Press es_ES
dc.relation MEC/MTM2006-11690-C02- 01 es_ES
dc.relation UPV/PAID-00-09/2291 es_ES
dc.relation info:eu-repo/grantAgreement/Generalitat Valenciana//BEST%2F2009%2F108/ES/BEST%2F2009%2F108/ es_ES
dc.relation.ispartof Banach Journal of Mathematical Analysis es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title The geometry of L(p)-spaces over atomless measure spaces and the daugavet property es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.15352/bjma/1313362988
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Sánchez Pérez, EA.; Werner, D. (2011). The geometry of L(p)-spaces over atomless measure spaces and the daugavet property. Banach Journal of Mathematical Analysis. 5(1):167-180. doi:10.15352/bjma/1313362988 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://doi.org/10.15352/bjma/1313362988
dc.description.upvformatpinicio 167 es_ES
dc.description.upvformatpfin 180 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 5 es_ES
dc.description.issue 1 es_ES
dc.relation.senia 216668
dc.contributor.funder Ministerio de Educación y Ciencia
dc.contributor.funder Generalitat Valenciana
dc.contributor.funder Universitat Politècnica de València


This item appears in the following Collection(s)

Show simple item record